# SDR AALA20020669

- Difficulty date: April 23, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselgae
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND G2 LOWER INBOARD TIEDOWN FITTING AT STATION 218 IS CORRODED, FITTING BELOW DIAPHRAGM SUB FLOOR.  INSTALLED NEW G-2 INBOARD LOWER TIE DOWN FITTING STATION 217-218, SRM 51-01 (2C), 51-10-04 AND 51-30-05.  (M)
